# SDR DALA14034900963

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30R BS 1321.  LONGERON SECTION WAS REPLACED IAW SRM 53-14-3, FIG 4, 51-10-3 PAR 21 AND 14, 51-30-5 AND 51-30-2.
